# SDR P5CA9900632

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1.6 INCH CRACK ON RADIUS OF ANGLE FWD OF BS 434 UNDER STR 26.  FABRICATED PARTS AND REPLACED PER SRM 51-30-02.
